# SDR ASAA9580127

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Part time: 27,146 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON FRAME AT Y1250, X-7 TO X PLUS 16, Z-45.  REPLACED FRAME IAW DC-9 SRM 51-10-03 AND 53-03.  (M)
